# SDR QXEA200701272

- Difficulty date: August 12, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 15,048 hours, 10,779 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7178121
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

PDX - RECEIVED A HYDRAULIC LOW PRESSURE CAUTION FOR SYSTEM 2.  PER THE CHECKLIST CLOSED THE RIGHT SHUTOFF VALVE AND CONTINUED TO PDX (35 MINUTES).   MAINTENANCE FOUND THE PRESSURE OUTPUT LINE FOR THE DAMPER TO BE LEAKING.  REPLACED LINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
